# SDR DXTA200400485

- Difficulty date: December 18, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N810QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600625
- Aircraft time: 1,262 hours, 958 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE PEDAL ON PILOTS SIDE WENT TO THE FLOOR AND RIGHT BRAKE WOULD NOT HOLD AIRCRAFT WHILE TRYING TO DO BRAKE BURN IN.  INSPECTED RIGHT BRAKE ASSY, NO DEFECTS NOTED.  BLED ANTI SKID BRAKING SYSTEM.  NOTED SOME AIR IN SYSTEM.  BLED RT SYSTEM AGAIN.  SYSTEM BLED CHECKS GOOD.  ANTI SKID FUNCTION CHECKS GOOD.  BRAKE SYSTEM OPS CHECKS GOOD.  WORK PERFORMED IAW CHAPTER 32-42-00 OF THE CE 560 MM.
